Merkan Posted July 9, 2012 Report Share Posted July 9, 2012 I took Betamethasone for two hours ago. Just a couple of drops in my ears due to ear infection. Now everything is back, from being symptom free to afterimages up to 30 seconds. Waves of panic attacks, sweating etc. I am so frightened that this is something permanent, some say they got permanently worse due to anesthesia and anti biotics. Cannot believe those drops did this. Anyone with knowledge or experience with this, would be nice to hear what you have to say. Used to be the rational one but if this is for the long run, man i am not sure i can take another set back when i was living a great life. Not sure if anyone has an answer to this but i am having a major crisis so i am throwing it out there. Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now